| Catalog Number |
121720048 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent a surgery via tha for osteoarthritis of the hip.The patient¿s bones were fragile, and at the time of reaming, reaming had been done quite far into the inner pelvis.The surgeon drove the cup in once and fixed it with screws but removed the cup and screws because there was a tendency to dislocate during repositioning.The surgeon drove the cup in again, but the cup protruded the inner pelvis.Since there were no implants (tmars, fixorb mesh, etc.) ready for recovery, the surgeon fixed the cup with inserting screws into upper lateral part of the cup and closed the wound.The surgeon had no choice but to use the 48/32 face change liner that was ready to be used because the surgeon had removed the cup once after implanting the real liner.The surgery was completed successfully with over 30 minutes.The patient has osteoporosis.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the provided lot number for the device involved in the event is invalid, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.